# SDR AALA20070570

- Difficulty date: March 28, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FOUND EMERGENCY LIGHT AT SEAT 28H INOPERATIVE.  SECURED HARNESS FOR EMERGENCY LIGHT AT SEAT 28H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
